MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG SURGICAL; DRESSING, WOUND, DRUG

CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG SURGICAL; DRESSING, WOUND, DRUG
Model Number 412011
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: complainant street address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot 2l02199 was manufactured on 11/24/2022, in surgical cover dressing (scd) packaging line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 27/mar/2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1257756 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Photograph, video and/or physical sample evaluation: there is a photograph associated with this case and in this, the reported defect can be seen.No unused return sample was expected.Conclusion summary of the related event: based on the revision of the observation of the processes involved, interviews to the personnel of the line and the expertise of the triage team, this failure mode was attributed to the following probable causes: method: dirty carts to transport materials.Dirty trays.Mixers with residues from previous mixtures.Manpower: inadequate transfer of materials.Inadequate electrocuting lamp maintenance.Corrective and preventive actions identified will be taken through corrective action / preventive actions (capa) plan.The investigation associated with related event record has been approved and was complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The distributor reported that complaint received from hospital about product discoloration, part of dressing color was darkened.The product was not used on patient.Photographs depicting the issue were received from the complainant.

Brand Name
AQUACEL AG SURGICAL
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19094778
Report Number9618003-2024-00527
Device Sequence Number20689952
Product Code FRO
UDI-Device Identifier00768455124299
UDI-Public00768455124299
Combination Product (Y/N)N
PMA/510(K) Number
K091034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/01/2025
Device Model Number412011
Device Lot Number2L02199
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown